# SDR ASOA05546

- Difficulty date: June 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CARGO COMPARTMENT FLOOR SILL PLATE WAS FOUND TO BE CRACKED AND CORRODED AROUND THE SCREW HOLES BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE CARGO COMPARTMENT FLOOR SILL PLATE.  (K)
